# SDR FDEA202201260141

- Difficulty date: January 26, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: SP1153050721
- Condition: Damaged
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND SEAT TRACK STATION 5-10  X = -47.5 SEAT TRACK CROWN FOUND   DAMAGED . CABIN RIGHT HAND STATION 5-10  X = -47.5 DAMAGED SEAT TRACK REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT AT EXISTING SPLICES . STATION 5 - 0 TO STATION 5-43  X = -47.5 AS   PER SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
